# SDR FDEA201105011685

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23632
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E OTBD EXTERIOR SURFACE ABOVE PYLON FOUND CHAFED SKIN.  REMOVED IAW SRM 51-33-01 AND SRM 51-35-01, REV 46.  NEW SKIN FABRICATED IAW DWG ARB236 AND INSTALLED IAW SRM 51-33-01 AND SRM 51-35-01, REV 46.   REWORK AREA REPROTECTED & PAINTED IAW SRM 51-21-01, REV 46.  REPAIR CLASSIFED AS MAJOR IAW GMM 6-2-100, REV 112.
